The Effect Of IUD Contraception On Menstruation?
I want to ask this,, I’m already 4 months pregnant with IUD,,, from the first time I put it on until now, how come my period still doesn’t finish “,, when it’s finished, the brown spots come out… I see, if the thread comes out like that, then it’s dangerous, isn’t it, Shri, I’ll fix it 4-5 times,,,
Hello thatha, thanks for asking at HealthReplies.com.
Intrauterine device (IUD) or spiral KB is a contraceptive device used to control pregnancy made of plastic made from the letter T that is inserted into a woman's uterus. There are 2 types of family planning, namely copper-coated or containing hormones.
The mechanism of action of KB prevents fertilization by inhibiting the meeting of the egg and sperm, reducing the number of sperm to meet the egg and making the sperm inactive while in the partner's uterus. This contraceptive is very effective compared to other hormonal contraceptives. Side effects of this use can include:
Changes in menstrual patterns (slight and short menstruation, irregular menstruation, infrequent menstruation, prolonged menstruation, or no menstruation) Acne Headache Dizziness Breast pain Nausea Weight gain Changes in mood Ovarian cyst Regarding complaints of threads that often come out there are several possibilities including
Improper IUD insertion The thread is too long The thread position is not locked on the cervical head So it is advisable to consult directly with an obstetrician so that further examination and appropriate treatment can be carried out
May be useful
dr. Arief Tri Wibowo